George H Choueiri
Hof Group
5 Publications
2022 | Published | Journal Article | IST-REx-ID: 12259 |

G. H. Choueiri, B. Suri, J. Merrin, M. Serbyn, B. Hof, and N. B. Budanur, “Crises and chaotic scattering in hydrodynamic pilot-wave experiments,” Chaos: An Interdisciplinary Journal of Nonlinear Science, vol. 32, no. 9. AIP Publishing, 2022.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 10299 |

G. H. Choueiri, J. M. Lopez Alonso, A. Varshney, S. Sankar, and B. Hof, “Experimental observation of the origin and structure of elastoinertial turbulence,” Proceedings of the National Academy of Sciences, vol. 118, no. 45. National Academy of Sciences, 2021.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| PubMed | Europe PMC
| arXiv
2019 | Published | Journal Article | IST-REx-ID: 7397 |

J. M. Lopez Alonso, G. H. Choueiri, and B. Hof, “Dynamics of viscoelastic pipe flow at low Reynolds numbers in the maximum drag reduction limit,” Journal of Fluid Mechanics, vol. 874. CUP, pp. 699–719, 2019.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2019 | Published | Journal Article | IST-REx-ID: 6189 |

N. Agrawal, G. H. Choueiri, and B. Hof, “Transition to turbulence in particle laden flows,” Physical Review Letters, vol. 122, no. 11. American Physical Society, 2019.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| PubMed | Europe PMC
| arXiv
2018 | Published | Journal Article | IST-REx-ID: 328 |

G. H. Choueiri, J. M. Lopez Alonso, and B. Hof, “Exceeding the asymptotic limit of polymer drag reduction,” Physical Review Letters, vol. 120, no. 12. American Physical Society, 2018.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
Grants
5 Publications
2022 | Published | Journal Article | IST-REx-ID: 12259 |

G. H. Choueiri, B. Suri, J. Merrin, M. Serbyn, B. Hof, and N. B. Budanur, “Crises and chaotic scattering in hydrodynamic pilot-wave experiments,” Chaos: An Interdisciplinary Journal of Nonlinear Science, vol. 32, no. 9. AIP Publishing, 2022.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 10299 |

G. H. Choueiri, J. M. Lopez Alonso, A. Varshney, S. Sankar, and B. Hof, “Experimental observation of the origin and structure of elastoinertial turbulence,” Proceedings of the National Academy of Sciences, vol. 118, no. 45. National Academy of Sciences, 2021.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| PubMed | Europe PMC
| arXiv
2019 | Published | Journal Article | IST-REx-ID: 7397 |

J. M. Lopez Alonso, G. H. Choueiri, and B. Hof, “Dynamics of viscoelastic pipe flow at low Reynolds numbers in the maximum drag reduction limit,” Journal of Fluid Mechanics, vol. 874. CUP, pp. 699–719, 2019.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2019 | Published | Journal Article | IST-REx-ID: 6189 |

N. Agrawal, G. H. Choueiri, and B. Hof, “Transition to turbulence in particle laden flows,” Physical Review Letters, vol. 122, no. 11. American Physical Society, 2019.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| PubMed | Europe PMC
| arXiv
2018 | Published | Journal Article | IST-REx-ID: 328 |

G. H. Choueiri, J. M. Lopez Alonso, and B. Hof, “Exceeding the asymptotic limit of polymer drag reduction,” Physical Review Letters, vol. 120, no. 12. American Physical Society, 2018.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS